# SDR SWAA980835

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N369SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26580
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Gouged
- Location: Lt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND EMERGENCY EXIT COVER GOUGED AROUND THE EDGES.  REPAIRED PER BOEING SRM.
